# SDR MASA2012022034458

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 20,860 hours, 16,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: MM67036182007
- Condition: Damaged
- Location: Bs 1098.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FS 1098.20, RT SIDE WEB HAS ABRASION DAMAGE ON FORWARD SIDE AT APPROXIMATELY RBL 40, WL 107.  MEASURES APPROXIMATELY 0.900" LONG X 0.10" WIDE X 0.010" DEEP OUT OF LIMITS PER SRM 53-61-10-101-001-A01.  COMPLIED WITH PERMANENT REPAIR TO AFT PRESSURE BULKHEAD WEB AT FS 1098.2 IAW REO 690-53-61-246.
